I take the last of the Z-Pak tomorrow. The doctor gave me an injection of antibiotic and steroid on Monday. Still can strongly smell the infection. It is making me extremely nauseated. The sinus headache is horrible. Also using the normal saline nose spray. I can't decide if it is too soon to call doctor or if I should finish the antibiotics and wait a couple of days. I'm also doing my Hizentra infusion today. Maybe the boost for my immune system will help. Any thoughts?
18 Apr 2013
Hello. Am behind in reading emails and saw yours. I also get sinus problems and am on prednisone for eight years. I no longer bother with the Z pak. It doesn't help. I doubt it is less strong. We think it no longer targets the right bacteria. Also, They have found that those nasty stinky fluids are caused by a virus and must run their course. Nasal wash helps, not just a spray. Take Mucinex Expectorant which is guiafinasen and usually works with all meds. You can get it as a prescription or over the counter. It helps relieve the pressure.
3 Apr 2013
sounds horrible-I think that Z paks are getting weaker. Are you having any nasal discharge, and if you are what color is it- If it's sort of dark or greenish, you're still with a bad infection. Z-Paks usually work for about a week after you take the last one. Considering the smell. I'd go back to the doctor anyway, but he might tell you it is too soon. Be sure to tell him about nasal discharge and smell. I had one, where everything smelled and tasted sort of like fish. It took several doses of antibiotics to get rid of that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a severe sinus infection a month ago that improved with Z-pak, but did not entirely clear. A month later, it is back. Would I benefit from a ...
1 answer • 22 Jul 2010
Can this sinus infection be causing my migraines! I will have to have sinus surgery either way.
3 answers • 26 Jul 2013
I'm taking Doxycycline(100mg) for a Sinus Infection. I can't swallow tablets and capsules and I never mentioned this to the doctor
1 answer • 6 Jan 2015
I was prescribe augmentin for sinus and just prescribe wellbutrin xl will these to interfere together thank you.
3 answers • 9 Jan 2015
... continued to be daily even after the illness resolved and after two courses of antibiotics for a possible sinus infection. CT after 3 weeks and ...
2 answers • 9 Apr 2015